# SDR CALA2021091301559

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 65,610 hours, 27,806 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C190585
- Condition: Missing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING FUEL CAP, AS REPORTED BY FUELER. PLACED ON CDL, CDL CARD 280010, PAGE 28-2 DISPATCH DESK: 01   NAME: C H DATE: 10-SEP-21- OK TO DEFER FUEL CAP REF CDL 28A COMPLIED WITH CDL.
